# SDR DALA2025010300054

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,016 hours, 30,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 SLIDE LIGHT AT 1R DOOR WILL NOT EXTINGUISH. CHECK HISTORY. CORRECTIVE ACTION: INSTALLED NEW SLIDE ARMED LIGHT LED CAP- PUT ORINIGAL BACK IN. FOUND DEBRIS ON AFT GIRT BAR PROX SENSOR- CLEANED OFF. OPS CHECKS GOOD. REF B757 AMM 25-66. (6501810)
